Elimination theory for addition and the Frobenius map in polynomial rings

Thanases Pheidas, Karim Zahidi. Elimination theory for addition and the Frobenius map in polynomial rings. Journal of Symbolic Logic, 69(4):1006-1026, 2004. [doi]

@article{PheidasZ04,
  title = {Elimination theory for addition and the Frobenius map in polynomial rings},
  author = {Thanases Pheidas and Karim Zahidi},
  year = {2004},
  url = {http://projecteuclid.org/euclid.jsl/1102022210},
  researchr = {https://researchr.org/publication/PheidasZ04},
  cites = {0},
  citedby = {0},
  journal = {Journal of Symbolic Logic},
  volume = {69},
  number = {4},
  pages = {1006-1026},
}